MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE

BOSTON SCIENTIFIC CORPORATION AMS 700 CXR; PROSTHESIS, PENIS, INFLATABLE
Model Number 72404014
Medical Device Problem Codes Mechanical Problem (1384); Nonstandard Device (1420); Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/27/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
C2/d10: concomitant product udi for pump is (b)(4), c2/d10: concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Fluid loss is acknowledged within the dfu and are not related to off label use or failure to follow instructions.The dfu provides guidance and instruction to achieve successful ams 700 implantation and to prevent fluid loss.Based on the information available the cause that contributed to the reported event cannot be established.
 
Event or Problem Description
It was reported that a patient with an inflatable penile prosthesis (ipp) implant device went to the hospital two weeks before the operation because the product was not working properly.Upon inspection, cracks were found in the cylinder and the pump connecting tubing.The physician removed and replaced the pump and cylinder through replacement surgery, the patient's condition was stable following the procedure, and there were no patient complications reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Model number/catalog number: 72404310 serial number: n/a.Batch/lot number: 1100062434 model/catalog description: pump ms unique identifier (udi) #: (b)(4).Model number/catalog number: 720182-01 serial number: n/a.Batch/lot number: 190538008 model/catalog description: reservoir flat 100 ml unique identifier (udi) #: (b)(4).Upon receipt at our quality assurance laboratory, this inflatable penile prosthesis (ipp) underwent a thorough analysis.The cylinder and pump were visually and microscopically inspected, and leakage and functional tested.The visual inspection of the cylinder revealed that the cylinder had wear at the fold in the proximal end, middle, and distal end of the cylinder.The visual inspection of the pump revealed that the pump tubing was cut down to the pump block which is standard for the explant process.Tubing was not returned for analysis.The cylinder and pump components passed the leakage test.The functional test of the pump revealed that the pump failed activation 3.Review of the instructions for use (ifu) confirmed there was relevant content and sufficient guidance with respect to the circumstances described within this complaint.A risk review confirmed that the events of hole/perforated and mechanical issue were defined in the product risk documentation.This event type has been accounted for during analysis to support acceptable risk benefit for the product.The device history record (dhr) confirmed that the device met all material, assembly and performance specifications.Based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established for the crack allegation on the cylinder as no holes/leaks were identified and kink resistant tubing (krt) tubing was not returned for analysis.The pump not passing activation test 3 identified could have caused or contributed to the reported clinical observation of device not functioning.

Brand Name
AMS 700 CXR
Common Device Name
PROSTHESIS, PENIS, INFLATABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
5086521217
MDR Report Key24338860
Report Number2124215-2026-08377
Device Sequence Number9799242
Product Code JCW
UDI-Device Identifier00878953002712
UDI-Public(01)00878953002712(17)261117(10)1100032711
Combination Product (Y/N)N
Initial Reporter CountryKS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number72404014
Device Catalogue Number72404014
Device Lot Number1100032711
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2026
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date04/02/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/18/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LOT 190538008 UPN 720182-01 RESERVOIR FLAT 100 ML.; LOT: 1100062434 UPN 72404310 PUMP MS.
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age68 YR
Patient SexMale